# SDR SWAA2024092741463

- Difficulty date: September 25, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,305 hours, 39,086 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR ACCORDION STRAP STRETCHED<[01] 01 - REMOVED AND REPLACED PER [AMM INTRODUCTION-NG (USE OF STANDARD INDUSTRY PRACTICES - SIP - PERMANENT)]
